MathSciNet Relay Station
MathSciNet bibliographic data
MR1501221 12D10 (30C15)
Curtiss, D. R. A note on the preceding paper: "On the location of the roots of certain types of polynomials'' [Trans. Amer. Math. Soc. 24 (1922), no. 3, 163–180; 1501220] by J. L. Walsh. Trans. Amer. Math. Soc. 24 (1922), no. 3, 181–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement